# SDR AALA961832

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6818
- Make and model: Boeing 727223
- Aircraft serial: 19493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Popped
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - POPPED RIVET TAIL STATION 740 RBL 3, INSIDE NR 2 TANK CENTER LOWER CHORD AREA.  INSTALLED REPAIR DOUBLER PER ESO 11782.  (M)
